×

On a class of partitions with distinct summands. (English) Zbl 0131.04203


Keywords:

number theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Peter Hagis Jr., A problem on partitions with a prime modulus \?\ge 3, Trans. Amer. Math. Soc. 102 (1962), 30 – 62. · Zbl 0101.03402
[2] Joseph Lehner, A partition function connected with the modulus five, Duke Math. J. 8 (1941), 631 – 655. · Zbl 0060.10102
[3] Hans Rademacher, The Fourier Coefficients of the Modular Invariant J(\?), Amer. J. Math. 60 (1938), no. 2, 501 – 512. · Zbl 0018.24601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.